Testosterone and liver damage

Common Questions and Answers about Testosterone and liver damage

androgel

Avatar m tn Increased testosterone can also lead to liver damage, hair loss and increased acne due to oily skin, as well as an enlarged prostate. Can I have an honest scientific answer besides the typical "drugs are bad mmmkay." ? I also always see the response " as a younger athlete, hormone levels are already high enough" This may be true, being hearing about people gaining 10 lb's of muscle while simultaneously losing body fat makes these compounds desirable to teenagers.
Avatar m tn Despite that fact that statins can cause elevated liver enzymes it is not clear that liver damage results from statin induced enzyme elevation. This is something to discuss with your doctor. There have been articles which raise the possibility that Omeprazole might adversely affect the liver but there is not much evidence in support. I wouldn't think that Omeprazole caused your elevated liver enzymes but I suppose it is a possibility.
Avatar n tn Yohimbee makes me irritable sometimes headaches due to hypertention, possible blood presure issue the the others can damage your Liver and kidneys. The least concern is with the Arginine and Glutamin but recently taking DHea i have a couple of pink spots on my face. I dont do drugs anymore and im ultra sensitive to anything i put in my body. I used to smoke pot of and on for a long time. I had my testosterone checked and it said normal range average. But I think it fluctuates.
484508 tn?1290010544 The pills are associated with liver tumors and the shots give extremely high levels of testosterone, much high than is normal. Thus, the gels are your best bet, in my opinion. You'll need your testosterone level repeated on treatment to make sure that you levels on treatment are in the normal range. S.A.Liroff, M.D. Depression, lack of energy, loss of sexual interest, may be symptoms of low testosterone. Your physician has wisely chosen to repeat the test to confirm the value.
Avatar m tn The parenterally administered AS seem to have less serious effects on the liver. Testosterone cypionate, testosterone enanthate and other injectable anabolic steroids seem to have little adverse effects on the liver. However, lesions of the liver have been reported after parenteral nortestosterone administration, and also occasionally after injection of testosterone esters. The influence of AS on liver function has been studied extensively.
3165168 tn?1343857471 Weakness, fatigue Loss of appetitie Nausea and vomiting Abdominal swelling and/or pain Jaundice Dark urine, light colored stool Itching (pruritus) GGT is increased in most diseases that cause acute damage to the liver or bile ducts but is usually not helpful in distinguishing between different causes of liver damage.
Avatar f tn Even with that though, many of us, myself included, have a bigger need to stop the destruction of Hep C, stop the liver damage progressing and would still decide to treat. The damage, cirrhosis, possible liver cancer being a worse outcome then the effects of these drugs. I hope your husband finds a Dr that will recognize his issues, perhaps it is 'PIS', help him further. I suggest keep trying, for that Dr.
Avatar m tn net/files/hbv/webfiles/ the only good point is having hbv dna to und and little no liver damage all other antigens have less importance, for example when i was 19 i had hbeag neg, hbe ab neg, hbvdna neg and only hbsag pos with alt at 23-25 and no liver damage at all, so there is nothing sure about antigens and kept it this way for years
Avatar m tn My question is, shortly after I began Testosterone Replacement Therapy and am using Androgel daily. Is this an issue that I should be concerned with in regards to the CSCR? Or is it really corticosteriods that are a problem? This a concern to me since I have noticed a significant improvment in my overall general well being since using Androgel.
Avatar n tn I too am very worried about long term oxy use i dont take that much but have been takeing for 5 or 6 years, i suffer from severe chronic pain and would love to not take anything but to have any normalicy in my life i have no choice.
Avatar f tn People can have elavated readings but have little or no damage and you can have normal readings but have damage.
Avatar f tn I have had normal liver enzyme test and a normal ultrasound and ct scan, but I still have extreme bloating. This has been going on for months now. I worry because I binge drank on a nightly basis for about an 8 year span, 3-5(sometimes more) glasses of wine and such. Should I be worried that I have liver damage that is just not showing up? I have changed my diet significantly ( no dairy or gluten) but I am still very bloated. I am sick with worry that I have caused permanent damage.
Avatar f tn The only way to truly ease your mind is by being totally honest with him/her. I have liver damage and kidney damage due to drugs stage 2 liver stage 3 kidney.. if your liver were damaged and you had a flare your belly would be extended/pain upper right you would be lethargic/vomiting.. other symptoms but these being severe.. It is not fun and I would not wish it on anyone.. I contracted hep C from slamming and further continued the damage through pills/alcohol..
Avatar n tn I have never been to hospital, I dont appear to have yellowing of the skin or eyes. What is the likly hood of damage to my liver, and if stoped now could my liver possibly recover from and damege.
1012981 tn?1322603293 My brother has been in the hospital for 12 days for liver damage. His skin and eyes are yellow, abdomen pain and swelling of the stomach. They drained off 12 liters of fluid from stomach area. He's has dementia, no communicating with him that makes any sense. In this situation what is his chance to make it through this? The doctors and nurses are not saying much, but wait and see.
744962 tn?1270942038 Are these symptom of HB - I have to be at the Oncology Department on Tuesday to have an ultrasound done of the abdoman - seem to get frequent bladder infections and my liver reading indicated high level of anitbodies. I have drunk alcohol and do not smoke either. I have hypothyroidism but Dr made my Thyroxin and Armour intake too high per day - was on 125 mg Armour and 0.1mg of Thyroxin now cut to 50 Thyroxin and 40 Armour Thyroid. Could this impact on my liver?
Avatar n tn no telling and best to see ur doctor and have it checked...if liver damage is worrying u from massive tylenol use..get the doc to draw ur liver enzymes to know for sure ur liver is ok....the liver is amazing at adjusting/the whole body is/to abuse...I have often thought i had a liver made of concrete with the massive tylenol i ingested...
968560 tn?1307451498 week 24 bloodwork showed virus undetectable [good news] my question is,the biopsy shows fatty liver and stage 3 liver damage. if the svr continues, will my liver heal itself? does this stage of damage cause fatigue. i know the peg/copeg can cause fatigue im just wondering if after i stop tx will my energy level improve? if anybodys got any 411 on this id sure like to know. thanx.
Avatar n tn for a checkup yesterday and the ALT liver function test was high. The other liver tests were normal just that one was high. The Dr. thinks it is from my acid reflux medication and is changing that but I rarely take it. Could it be the Darvocet? Sometimes I take one then another before the four hours are up for the next dose but mostly only one at a time. I just thought as long as I only took the recommended amount I wouldn't damage my liver.
Avatar m tn I have been taking 3 to 4 vics a day. They are 10mg-660's. I don't drink, am I trashing my liver?? Please help, I'm stressin....because I have a mild pain that comes and goes in my upper right quadrant of my abdomin. I had blood work done 6 months ago and all liver panels were good. Had an ultrasound done as well and that came back perfect. What's going on here?
1691630 tn?1329366215 Recently I have noticed after being slightly constipated, and working out, a lot of pain/soreness in that area, and in my right lower back. I was curious if I might have damaged my liver awhile back, and maybe symptoms are showing now? I know the liver heals itself though, so I am not sure if I should just wait for it to still heal, or if I should get it checked out? Thanks for your help!
Avatar m tn The recommended dose of paracetamol for a single adult is two standard 500 mg tablets. Researches have reported that the threshold for liver damage to start from a single paracetamol overdose is 15 gms (30 tablets). However liver damage could start to occur at a single overdose of 24 standard tablets or 150 mg/kg body weight, (whichever is the smaller).
Avatar f tn (Former drug user) what are the chances I already have liver damage??? I go in the morning for a liver scan to check and I am nervous to know!!!